# SDR ASAA11510709

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 13,707 hours, 4,434 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: A56100022
- Part serial: AC00597
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 13,707 hours, 4,434 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CO-PILOT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  ACCOMP FIM 30 41 00 810 811 STEP G SENSOR USED RANG 390OHMS.  SPARE RANG 386 OHMS.  ACCOMP OPS TEST WINDOW HEAT AMM 30 41 0 710 801.  WINDOW HEATED TO 150'.  ON PWR TEST AFTER OVERHEAT ILLUMINATED AND ON LIGHT WENT OUT SWITCHED R2 TO OFF AND THEN BACK ON AND "ON" LIGHT REMAINED ILLUMINATED.  REPLACED NR 2 OPENABLE WINDOW PER MM 56 12 11 T/C 78256003 & EA 800 30EA 06933.  OPS TEST GOOD.
